Intersection multiplicity on blow-ups

Research output: Contribution to journalArticle


A conjecture on vanishing and non-negativity of intersection multiplicity on the blow-up of a regular local ring at its closed point has been proposed. Proofs of vanishing, several special cases of non-negativity and a sufficient condition for non-negativity of this conjecture are described. The topic on intersection multiplicity on vector bundles is also addressed.

Original languageEnglish (US)
Pages (from-to)85-103
Number of pages19
JournalJournal of Algebraic Geometry
Issue number1
StatePublished - Mar 25 2013


ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Cite this